HomeLatest ThreadsGreatest ThreadsForums & GroupsMy SubscriptionsMy Posts
DU Home » Latest Threads » Forums & Groups » Topics » Health » Mental Health Support (Group) » Tweaking Meds & Nausea » Reply #3
In the discussion thread: Tweaking Meds & Nausea [View all]

Response to irisblue (Reply #2)

Mon Dec 11, 2017, 04:12 PM

3. So sorry.

Kind of having the same problem. Pretty sure mine is due to antibiotics I'm taking after having a tooth pulled. Just trying to stay hydrated at this point. It'll pass. Hang in there.

Reply to this post

Back to OP Alert abuse Link to post in-thread

Always highlight: 10 newest replies | Replies posted after I mark a forum
Replies to this discussion thread
Arrow 12 replies Author Time Post
irisblue Dec 2017 OP
Laffy Kat Dec 2017 #1
irisblue Dec 2017 #2
LineLineLineNew Reply So sorry.
Laffy Kat Dec 2017 #3
BigmanPigman Dec 2017 #4
irisblue Dec 2017 #5
PennyK Dec 2017 #6
pansypoo53219 Dec 2017 #7
PennyK Dec 2017 #8
irisblue Dec 2017 #9
irisblue Dec 2017 #10
PennyK Dec 2017 #11
LineLineLineNew Reply .
irisblue Dec 2017 #12
Please login to view edit histories.